您现在位置:科研成果

科研成果

X.D. Chen and J.G. Qian, Laplacian Spectral Radius and Maximum Degree of Trees with Perfect Matchings, Graphs and Combinatorics 29 (2013) 5:1249-1257.

H.Z. Ren, F.J. Zhang and J.G. Qian, Dimer coverings on random multiple chains of planar honeycomb lattices, Journal of statistical mechanics-theory and experiment (JSTAT) (2012): P08002.

K.C. Deng, J.G. Qian and F.J. Zhang, Enumerating tree-like polyphenyl isomers, Journal of statistical mechanics-theory and experiment (JSTAT), (2012):P12018.

K.C. Deng, J.G. Qian* and F.J. Zhang, Enumerating DNA polyhedral links, Journal of Mathematical Chemistry 51 (2013) 5:1329-1342.

J.G. Qian*, Enumeration of unlabeled uniform hypergraphs, Discrete Mathematics 326 (2014) 66-74.

H.Z. Ren, F.J. Zhang and J.G. Qian*, Monomer-dimer problem on random planar honeycomb lattice, Journal of Mathematical Physics 55(2014) 2:368-378.

X.L. Zhang and J.G. Qian*, L(p, q)-labeling and integer tension of a graph embedded on torus, Journal of Combinatorial Optimization 31 (2014) 1:1-11.

K.C. Deng and J.G. Qian*, Enumerating stereo-isomers of tree-like polyinositols, Journal of Mathematical Chemistry 52 (2014) 6:1581-1598.

I. Gutman, B. Furtula, X.D. Chen, J.G. Qian, Resolvent Estrada Index - Computational and Mathematical Studies, MATCH-Communications in mathematical and in computer chemstry 74 (2015) 2: 431-440.

J.G. Qian, G.L. Hao, On the sum of out-domination number and in-domination number of digraphs, Ars combin. 119 (2015) 331 -337.

281个 页次:2/2910个/页 首页 上一页 下一页 尾页 转到: